Alert archive / Colorado / Red Flag Warnings in 2014
Red Flag Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 25, 2014, 3:38 PM MDT for 7 counties in Colorado. It took effect at Apr 26, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2014, 3:38 PM MDT (21:38 UTC)
- In effect from
- Apr 26, 2014, 12:00 PM MDT
- Expired
- Apr 26, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO
The radar
The Denver radar (KFTG), 28 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2820 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356 WWUS85 KBOU 252138 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 338 PM MDT FRI APR 25 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON OVER LINCOLN COUNTY... COZ246-247-260545- /O.UPG.KBOU.FW.A.0002.140426T1800Z-140427T0200Z/ /O.NEW.KBOU.FW.W.0005.140426T1800Z-140427T0200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 338 PM MDT FRI APR 25 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR LINCOLN COUNTY...ZONES 246 AND 247... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 246 AND 247. * TIMING...STARTING BY NOON SATURDAY AND LASTING UNTIL AROUND 8 PM SATURDAY EVENING. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
507 WWUS85 KBOU 260945 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 345 AM MDT SAT APR 26 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING OVER LINCOLN COUNTY... COZ246-247-261900- /O.CON.KBOU.FW.W.0005.140426T1800Z-140427T0200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 345 AM MDT SAT APR 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR LINCOLN COUNTY...ZONES 246 AND 247... * AFFECTED AREA...FIRE WEATHER ZONES 246 AND 247. * TIMING...STARTING BY NOON AND LASTING UNTIL AROUND 8 PM THIS EVENING. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BARJENBRUCH
072 WWUS85 KBOU 261915 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 115 PM MDT SAT APR 26 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING OVER LINCOLN COUNTY... COZ246-247-270200- /O.CON.KBOU.FW.W.0005.000000T0000Z-140427T0200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 115 PM MDT SAT APR 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR LINCOLN COUNTY...ZONES 246 AND 247... * AFFECTED AREA...FIRE WEATHER ZONES 246 AND 247. * TIMING...LASTING UNTIL AROUND 8 PM THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
517 WWUS85 KBOU 261959 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 159 PM MDT SAT APR 26 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AND EVENING OVER LINCOLN COUNTY... COZ240-241-245-270200- /O.EXB.KBOU.FW.W.0005.140426T2000Z-140427T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 159 PM MDT SAT APR 26 2014 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AREA...EASTERN DOUGLAS COUNTY...WESTERN PORTIONS OF ADAMS AND ARAPAHOE COUNTIES... AND WESTERN ELBERT COUNTY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SHORT FUSED RED FLAG WARNING FOR GUSTY WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. HIGH BASED SHOWERS AND THUNDERSTORMS PASSING OVER THIS AREA LATER THIS AFTERNOON MAY ALSO PRODUCE DRY LIGHTNING AND GUSTY AND ERRATIC OUTFLOW WINDS. * AFFECTED AREA...FIRE WEATHER ZONES 240...241 AND 245. * TIMING...LASTING UNTIL AROUND 8 PM THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF SPREAD ARE LIKELY WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ246-247-270200- /O.CON.KBOU.FW.W.0005.000000T0000Z-140427T0200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 159 PM MDT SAT APR 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND DRY FUELS FOR EASTERN ELBERT AND LINCOLN COUNTIES...ZONES 246 AND 247... * AFFECTED AREA...FIRE WEATHER ZONES 246 AND 247. * TIMING...LASTING UNTIL AROUND 8 PM THIS EVENING. * WINDS...SOUTH 18 TO 28 MPH WITH GUSTS UP TO AROUND 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF SPREAD ARE LIKELY WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BAKER
320 WWUS85 KBOU 270156 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 756 PM MDT SAT APR 26 2014 COZ246-247-270300- /O.EXP.KBOU.FW.W.0005.000000T0000Z-140427T0200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 756 PM MDT SAT APR 26 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITY...AND DRY FUELS FOR EASTERN ELBERT AND LINCOLN COUNTIES...ZONES 246 AND 247... WINDS HAVE DECREASED ALONG WITH AN INCREASE IN HUMIDITY LEVELS SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ COZ240-241-245-270300- /O.EXP.KBOU.FW.W.0005.000000T0000Z-140427T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 756 PM MDT SAT APR 26 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AREA...EASTERN DOUGLAS COUNTY...WESTERN PORTIONS OF ADAMS AND ARAPAHOE COUNTIES...AND WESTERN ELBERT COUNTY... WINDS HAVE DECREASED ALONG WITH AN INCREASE IN HUMIDITY LEVELS SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 25, 3:23 PM MDT, 15 minutes earlier.
Area forecast discussion, Apr 25, 3:23 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 323 PM MDT FRI APR 25 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 114 PM MDT FRI APR 25 2014 SOUTHWESTERLY FLOW ALOFT IS BEGINNING TO INCREASE AS THE EXPECTED SPRING STORM SYSTEM MOVES ONTO THE CALIFORNIA COAST. WARM ADVECTION AHEAD OF THIS AND SOME MOISTURE IS ALLOWING SOME CONVECTIVE CLOUDS TO FORM OVER THE HIGHER TERRAIN. NOT EXPECTING MUCH IF ANY PRECIP TO FALL OUT OF THESE. SURFACE TROUGH OVER THE EASTERN PLAINS HAS KEPT STRONG SOUTHERLY WINDS OVER THE AREA AND WILL CONTINUE THROUGH THE NIGHT OVER MOST AREAS AS THE TROUGH CONTINUES TO DEEPEN. SOME HIGH LEVEL MOISTURE CURRENTLY OVER UT AND WESTERN CO WILL MOVE OVER EASTERN CO OVERNIGHT WITH SOME WAVE CLOUDS FORMING. ALL THESE INGREDIENTS WILL PROVIDE A MILD NIGHT TONIGHT WITH LOWS IN THE 40S OVER THE PLAINS TO NEAR 50 OVER THE URBAN CORRIDOR AND IN THE 30S FOR THE MOUNTAINS. THE UPPER LOW IS EXPECTED TO BE IN THE SOUTHERN GREAT BASIN BY EARLY TOMORROW MORNING BEFORE MOVING EAST TO NEAR THE FOUR CORNERS REGION BY EVENING. A SURFACE LOW WILL DEEPEN OVER THE NORTHEAST PLAINS INCREASING SOUTH WINDS TO 30 TO 40 MPH. CONTINUED WARM AND DRY AIR WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO LINCOLN COUNTY WHERE GREENUP HAS NOT FULLY OCCURRED YET...HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING. TEMPERATURES WILL SOAR INTO THE UPPER 70S TO LOWER 80S FOR THE PLAINS AND INTO THE UPPER 50S AND 60S FOR THE MOUNTAINS. SHOWERS WILL SPREAD OVER THE MOUNTAINS TOMORROW LATE MORNING THEN INCREASE IN COVERAGE WITH A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON . EXPECT A SLIGHT CHANCE OF THESE SHOWERS AND POSSIBLE THUNDER OVER THE FOOTHILLS AND PERHAPS THE PLAINS ALONG AND WEST OF I25 IN THE LATE AFTERNOON. SNOW LEVELS WILL BE HIGH TOMORROW...LIKELY ABOVE 10,000 FEET. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 147 PM MDT FRI APR 25 2014 NO HUGE SURPRISES WITH THE LATEST NUMERICAL GUIDANCE. THERE ARE STILL SOME DISCREPANCIES/DIFFERENCES IN TIMING AND POSITION OF THE UPPER TROUGH AND SURFACE CYCLONE BUT THE OVERALL IDEAS AMONGST THE MODELS IS SIMILAR. A DECENT SHOT OF QUASIGEOSTROPHIC ASCENT IS EXPECTED SATURDAY NIGHT AND EARLY SUNDAY GIVING MOST AREAS SOME PRECIPITATION. WITH A LATER ARRIVAL OF COLD AIR...PRECIPITATION AT LOWER ELEVATIONS WILL LIKELY BE RAIN THROUGH SUNDAY WITH PERHAPS SOME SNOW LATER IN THE DAY SUNDAY OR SUNDAY EVENING... ESPECIALLY OVER THE FAR NORTHEAST CORNER. MOUNTAINS SHOULD BE ALL SNOW BY MID EVENING SATURDAY. QG ASCENT...OROGRAPHICS AND CONVECTION SHOULD ALL COMBINE IN THE HIGH COUNTRY THROUGH AT LEAST SUNDAY EVENING TO GENERATE SNOWFALL RATES SUFFICIENT TO WARRANT A WINTER STORM WATCH UP THERE. THE INTERMONTANE PARKS MAY NEED HIGHLIGHTS AS WELL...PROBABLY AN ADVISORY DEPENDING ON THE CHANGE OVER TO SNOW. THAT CAN BE POSTED LATER. INTENSE SURFACE CYCLOGENESIS WILL GET THE WINDS CRANKED UP ACROSS THE PLAINS SUNDAY INTO AT LEAST SUNDAY EVENING AND PERHAPS LATER DEPENDING ON WHICH MODEL VERIFIES. THERE IS SOME CHANCE THAT THE NORTHEAST CORNER ZONES COULD REACH HIGH WIND CRITERIA SUNDAY AFTERNOON BUT WILL HOLD OFF ISSUING A HILITE FOR THAT JUST YET. THESE WINDS WILL BE LESS CLOSER TO THE MOUNTAINS BUT THEY WILL BE SUFFICIENT TO LIMIT PRECIPITATION IN AND CLOSE TO THE FOOTHILLS DUE TO THE TERRAIN FORCED SUBSIDENCE. THIS IS ALREADY DEPICTED PRETTY WELL IN THE GRIDS AND HAVE MADE FEW CHANGES. ONCE THIS STORM PUSHES A BIT TO THE EAST COLORADO LOOKS TO BE UNDER THE INFLUENCE OF COOL NORTHERLY FLOW ALOFT AND SURFACE HIGH PRESSURE. THIS COMBINATION SHOULD PRODUCE A PERIOD OF BELOW NORMAL TEMPERATURES ALONG WITH AT LEAST SOME THREAT OF PRECIPITATION FOR MUCH OF NEXT WEEK. && .AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON) ISSUED AT 114 PM MDT FRI APR 25 2014 SOUTH-SOUTHEAST WINDS ARE STILL EXPECTED TO PREVAIL...ALTHOUGH THERE HAS BEEN A SLIGHT DENVER CYCLONE TRYING TO SET UP WEST OF DEN. THIS HAS TURNED BJC TO THE NORTH...BUT LOOKS LIKE SOUTHERLY WINDS CONTINUE TO PUSH ANY DIRECTION WAVERING AT APA TO REMAIN SOUTH. SPEEDS OF 15 TO 25 KTS WITH GUSTS TO 30 KTS WILL CONTINUE OVER THE DEN AND APA...WITH LIGHTER WINDS AT BJC. IF A DENVER CYCLONE IS ABLE TO SET UP COMPLETELY LATER THIS AFTERNOON... THIS WOULD LOWER SPEEDS DRAMATICALLY AT DEN AND APA AND PLAY WITH DIRECTIONS....LIKELY STILL SOUTHEAST AT DEN AND POSSIBLE WESTERLY AT APA. FOR NOW WILL KEEP PERSISTENCE WITH SSE WINDS. FOR CLOUD COVER...JUST EXPECT PERIODS OF HIGH CLOUDS AS PACIFIC MOISTURE STREAMS ACROSS COLORADO. ENHANCED DRAINAGE WINDS EXPECTED TONIGHT AS A SURFACE LOW DEEPENS OVER THE PLAINS. TOMORROW WILL SEE EVEN STRONGER SOUTHERLY WINDS THROUGH THE DAY. && .FIRE WEATHER... ISSUED AT 114 PM MDT FRI APR 25 2014 AFTER EXAMINATION OF THE FUEL DRYNESS ON THE EASTERN PLAINS...WILL UPGRADE THE FIRE WEATHER WATCH FOR LINCOLN COUNTY TO A RED FLAG WARNING FOR SATURDAY AFTERNOON. HUMIDITIES ARE EXPECTED TO DROP TO AROUND 10% WITH SOUTHERLY WINDS INCREASING TO 20-25 MPH WITH GUSTS AROUND 35 MPH DURING THE AFTERNOON...MAINLY EAST OF A LINE FROM KIOWA TO AKRON. RECENT PRECIPITATION OVER DOUGLAS...ELBERT...EASTERN ADAMS AND ARAPAHOE AND WESTERN WASHINGTON COUNTIES AND SOME GREEN-UP HAVE KEPT THESE AREAS OUT OF THE DANGER...EVEN THOUGH CONDITIONS WILL BE NEAR THE SAME. WINDS MAY START TO DIMINISH QUICKER THAN THE 8PM END TIME AS SOME MODELS ARE SHOWING THE SURFACE LOW DROPPING SOUTH QUICKER...WILL CONTINUE TO WATCH TRENDS AND ADJUST TIMING AS NECESSARY. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT SATURDAY FOR COZ246-247. WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR COZ031-033-034. && SHORT TERM...KRIEDERMAN LONG TERM...ET AVIATION...KRIEDERMAN FIRE WEATHER...KRIEDERMAN
Hazardous weather outlook, Apr 25, 10:59 AM MDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1059 AM MDT FRI APR 25 2014 COZ030>051-261700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1059 AM MDT FRI APR 25 2014 ...STRONG STORM TO IMPACT THE OUTLOOK AREA LATER IN THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT IT WILL BE DRY AND MILD TODAY. SOUTHERLY WINDS WILL GUST TO 30 MPH OVER THE NORTHEAST PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY UNSEASONABLY WARM AND DRY CONDITIONS WILL PREVAIL OVER EASTERN COLORADO SATURDAY...AND INCREASING WINDS WILL LEAD TO HIGH FIRE DANGER ESPECIALLY OVER EASTERN ELBERT COUNTY AND MUCH OF LINCOLN COUNTY. MEANWHILE...SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS BY SATURDAY AFTERNOON. THOSE SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD LATE SATURDAY NIGHT INTO SUNDAY MORNING AND ALSO SPREAD EASTWARD ACROSS THE PLAINS. THERE IS A LOW THREAT OF A SEVERE STORM OVER THE FAR NORTHEAST CORNER OF THE STATE SUNDAY. TEMPERATURES WILL TURN COLD ENOUGH FOR THE POSSIBILITY OF A HEAVY SNOWFALL IN THE MOUNTAINS SATURDAY NIGHT THROUGH SUNDAY. PEOPLE PLANNING TRAVEL INTO THE COLORADO HIGH COUNTRY DURING THAT TIME SHOULD BE PREPARED FOR HAZARDOUS WINTER DRIVING CONDITIONS. STRONG AND GUSTY NORTHWEST WINDS WILL ALSO OCCUR ACROSS MOST OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT. A STRONG STORM SYSTEM MOVING FROM THE DESERT SOUTHWEST ACROSS THE COLORADO AND NEW MEXICO BORDER AND THEN STALLING OUT IN THE MIDWEST WILL BRING THE COOLER AND UNSETTLED WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:20 PM MDT | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 16 hr |
Nearby
Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.